# SDR AALA20170131035

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 8,974 hours, 4,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT GALLEY LEFT DOOR EMERGENCY LIGHT FIXTURE DETACHED AT BOTTOM MOUNT. REPLACED L2 DOOR EMERGENCY EXIT MARKER PER AMM 33-51-13.
